Open Access
Translator Disclaimer
August, 1975 On Sequences of "Pure Heads"
J. Komlos, G. Tusnady
Ann. Probab. 3(4): 608-617 (August, 1975). DOI: 10.1214/aop/1176996304

Abstract

Statistics connected with the maximum of moving averages of series of i.i.d. random variables are investigated.

Citation

Download Citation

J. Komlos. G. Tusnady. "On Sequences of "Pure Heads"." Ann. Probab. 3 (4) 608 - 617, August, 1975. https://doi.org/10.1214/aop/1176996304

Information

Published: August, 1975
First available in Project Euclid: 19 April 2007

zbMATH: 0335.60022
MathSciNet: MR438440
Digital Object Identifier: 10.1214/aop/1176996304

Subjects:
Primary: 60F10
Secondary: 62G30

Keywords: coin tosses , large deviation , limit theorems for maxima , moving average , Runs

Rights: Copyright © 1975 Institute of Mathematical Statistics

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.3 • No. 4 • August, 1975
Back to Top